# SDR SWAA2014110733935

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 72,138 hours, 60,481 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: 592420
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, MASTER CAUTION LIGHT ASSOCIATED NR 1 ENG HYD LOW PRESS LIGHT.  R & R ELEC MOTOR DRIVEN PUMP IAW AMM.
